# SDR NACA2019123040148

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 6553746822
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER PANEL 9223R MACHINED STRAP WAS CORRODED ON BOTTOM OF PANEL.  REPLACED THE STRAP IAW DWG 65-53746, REV N, AND SRM 51-40-02, REV 104.
